T Nation

Phill heath is Mr.Olympia 2013 :)


#1


Phill heath is Mr.Olympia 2013 :slightly_smiling:


#2

drop the dbol, get on linsopril, drink more water, start doing a little bit of cardio (about 30 minutes of walking) 4x a week


#3

Thanks Mr. Walkway for this advice , Im really need to start Cardio
but dont you think its from the Sustanon 250mg ? or from the Equa-Gan ??

[quote]Mr. Walkway wrote:
drop the dbol, get on linsopril, drink more water, start doing a little bit of cardio (about 30 minutes of walking) 4x a week[/quote]


#4

both can cause it, however EQ is known to dramatically increase RBC’s… that’s one of the functions that it is used for (endurance, vascularity etc.)

however, since you are only 10 days in, I would suspect only the DBOL at this point.


#5

[quote]emad.eldinh wrote:
Thanks Mr. Walkway for this advice , Im really need to start Cardio
but dont you think its from the Sustanon 250mg ? or from the Equa-Gan ??

[quote]Mr. Walkway wrote:
drop the dbol, get on linsopril, drink more water, start doing a little bit of cardio (about 30 minutes of walking) 4x a week[/quote][/quote]

It’s the the dbol. Bold or test can do this, but it takes more time.